Pacific Journal of Mathematics

A new look at some familiar spaces of intertwining operators.

Ralph Gellar and Lavon Page

Article information

Pacific J. Math., Volume 47, Number 2 (1973), 435-441.

First available in Project Euclid: 13 December 2004

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier

Primary: 47B47: Commutators, derivations, elementary operators, etc.


Gellar, Ralph; Page, Lavon. A new look at some familiar spaces of intertwining operators. Pacific J. Math. 47 (1973), no. 2, 435--441.

Export citation


  • [1] N. Bourbaki, Espace Vectoriels Topologiques, Hermann, Paris, 1955.
  • [2] M. M. Day, Normed Linear Spaces, Academic Press, New York, 1962.
  • [3] N. Dunford and J. T. Schwartz, Linear Operators, Volume I, Interscience Publishers, 1963.
  • [4] R. N. Hevener, A functionalanalytic approach to Hankel and Toeplitzmatrices, Thesis, University of Virginia, Charlottesville, 1965.
  • [5] T. L. Kriete, III, B. Moore, III, and L. B. Page, Compact intertwiningoperators, Mich. J. Math., 18 (1971), 115-119.
  • [6] L. B. Page, Bounded and compact vectorial Hankel operators, Trans. Amer. Math. Soc, 150 (1970), 529-539.
  • [7] R. Schatten, Norm Ideals of Completely Continuous Operators, Springer-Verlag . Berlin, 1960.